# SDR SWAA2022021716048

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING PANEL# 192BR- CRACK AT AFT EDGE OF PNL; APPROX. 3.25' FROM O/B EDGE / FAIRING PANEL 192 BR CRACK AT EDGE OF PANEL 3.25' FR OM O/B EDGE WAS REPAIRED IAW SRM 57-70-05-2R-6
